# SDR SWAA2024112050756

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SIDEWALL SUPPORT IS CORRODED FROM BS 500A TO 500D; RBL24; WL156.<[01] REMOVED AND REPLACED AT FCB SIDEWALL SUPPORT BETWEEN BS 500A - 500D RBL.24 WL.156 IAW SRM 51-40-02 DWG# 143A7500 REV: -;[02] PART INFO;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
